# SDR ABXA20130917599

- Difficulty date: September 17, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T130912451713
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDER SIDE OF ANGLES FOR ROLLER TRAY MOUNT AT LT  SIDE AT STA 1417.  REMOVED ROLLER TRAY MOUNT ANGLE SUPPORTS AND REPLACED WITH NEW PARTS INSTALLED IAW SRM 51-40-02.   ACFT WAS GROUNDED.
